Alert archive / Missouri / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 75, NWS Kansas City, MO

May 28, 2013Andrew County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at May 28, 2013, 8:40 PM CDT for Andrew County, Missouri. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2013, 8:40 PM CDT (01:40 UTC)
Expired
May 28, 2013, 9:15 PM CDT
In force
35 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Andrew County, MO

The radar

The Pleasant Hill radar (KEAX), 127 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 2:23 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 1.7 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2013-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2641 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2013-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 158 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2641 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
764 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
158 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
2.0
Supercell composite
14.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

967 
WUUS53 KEAX 290140
SVREAX
MOC003-290215-
/O.NEW.KEAX.SV.W.0075.130529T0140Z-130529T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
840 PM CDT TUE MAY 28 2013

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN ANDREW COUNTY IN NORTHWEST MISSOURI...

* UNTIL 915 PM CDT

* AT 836 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM SAVANNAH TO COUNTRY CLUB VILLA...AND MOVING EAST AT
  20 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  COUNTRY CLUB VILLA...COSBY AND HELENA.

THIS WILL IMPACT

 I-29 BETWEEN MILE MARKERS 52 AND 58.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3982 9460 3982 9472 3982 9488 3984 9489
      3986 9489 4002 9488 4010 9461
TIME...MOT...LOC 0140Z 254DEG 19KT 3996 9479 3983 9483

HAIL...1.00IN
WIND...60MPH

$$

CDB
1 follow-up statement
444 
WWUS53 KEAX 290156
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
856 PM CDT TUE MAY 28 2013

MOC003-290215-
/O.CON.KEAX.SV.W.0075.000000T0000Z-130529T0215Z/
ANDREW MO-
856 PM CDT TUE MAY 28 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN ANDREW
COUNTY UNTIL 915 PM CDT...

AT 855 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF 
SAVANNAH...AND MOVING EAST AT 20 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
HELENA.

THIS WILL IMPACT

 I-29 BETWEEN MILE MARKERS 52 AND 58.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3982 9460 3982 9472 3982 9488 3984 9489
      3986 9489 4002 9488 4010 9461
TIME...MOT...LOC 0156Z 254DEG 19KT 3992 9470

HAIL...1.00IN
WIND...60MPH

$$

CDB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 6:52 PM CDT, 1 hour 48 minutes earlier.

Area forecast discussion, May 28, 6:52 PM CDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
652 PM CDT Tue May 28 2013

.SHORT TERM...(This Evening through Wednesday)
Issued at 349 PM CDT TUE MAY 28 2013

Tonight...A moderately unstable airmass in addition to moderate
effective bulk shear will provide an environment favorable for strong
to severe weather this afternoon through early tonight.
Thunderstorms have developed primarily in two areas. Area #1 is
within the warm sector driven by an approaching shortwave trough.
Area #2 is along the synoptic stationary front and remnant outflow
boundary. Currently, the environment is slightly more conducive to
severe weather north of Interstate 70. Anticipate additional storms
to develop across the CWA and over eastern Kansas during the
remainder of the afternoon and evening. A tornado watch remains in
effect until 10pm CDT. Additionally, any persistent moderate to heavy
rainfall may further aggravate ongoing flooding. Multiple rivers are
currently in or forecast in flood, and with saturated grounds, the
potential for flash flooding is also possible.

Wednesday...A negatively-tilted upper trough ejects into the Plains
on Wednesday, with much of the flow becoming meridional. At the
surface, a dryline will be located over western Kansas, acting as a
primary mechanism for convective initiation. Much of this activity
will remain west of the CWA throughout the day, resulting in many
areas remaining dry. Strong upper forcing will lead to scattered to
numerous thunderstorms over western and central Kansas. The overall
convective evolution remains uncertain, and likewise specific
details to timing and intensity are not well resolved at this time.
What activity that does develop out west will work its way eastward
overnight into portions of the CWA, maintained in part by a strong
50-60kt nocturnal LLJ. Assuming the environment remains sufficiently
unstable as operational models suggest, isolated strong/severe
weather will be possible over eastern Kansas and western Missouri
overnight, with strong straight-line winds the primary hazard.

.LONG TERM...(Wednesday Night through Tuesday)
Issued at 349 PM CDT TUE MAY 28 2013

Thursday through Tuesday...Forecast uncertainty increases by
Thursday into Saturday as the overall evolution of the upper trough
is handled differently among operational guidance. The locations of
the dryline/cold front make gradual progression eastward during the
end of the work week. Therefore forecast on Thursday follows the
most probable scenario for convection to initially develop near or
just outside of the CWA in closer proximity to the surface foci and
gradually move towards the area during the evening/overnight.
Probabilities for convection will increase Friday as the cold front
nears the region. Moderate shear and sufficient instability,
assuming the boundary layer can recover from any nocturnal
convection, still look to be juxtaposed ahead of the cold front,
suggesting the possibility of organized storm modes and subsequent
strong/severe weather threat. The cold front pushes through the CWA
on late Saturday or early Sunday, with dry weather expected Sunday
into Tuesday as high pressure builds into the Missouri Valley.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday Evening)
Issued at 638 PM CDT TUE MAY 28 2013

Tricky TAF period in the near term with warm front located along a
central Kansas up into Iowa, cutting across NW Missouri north of
St. Joes. Meanwhile further to the south, an outflow boundary
from earlier today has convection developing and moving to the
northeast. Some question remains as to if and how much convection
might begin to fill in between these two boundaries early in the
TAF as the low level jet begins to increase across the region.
Convection will begin to decrease later this evening as warm front
begins to move northward. Winds will increase by tomorrow morning
as surface pressure gradient increases across Kansas. Another
round of convection is expected by tomorrow afternoon.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH through Wednesday morning FOR KSZ025-102.

MO...FLASH FLOOD WATCH through Wednesday morning FOR MOZ001>008-
     011>017-020>025-031>033-039-040.

&&

SHORT TERM...Laflin/Blair
LONG TERM...Blair
AVIATION...PMM
Hazardous weather outlook, May 28, 7:13 PM CDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
713 PM CDT TUE MAY 28 2013

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-291130-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
713 PM CDT TUE MAY 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

THUNDERSTORMS CONTINUE TO DEVELOP AND SLOWLY PROGRESS ALONG A
STATIONARY FRONT LOCATED ACROSS NORTHWEST MISSOURI. THUNDERSTORMS
HAVE ALSO DEVELOPED ALONG SEVERAL OUTFLOW BOUNDARIES THAT FORMED
FROM CONVECTION EARLIER TODAY. THIS DEVELOPMENT WILL CONTINUE
THROUGH THIS EVENING AND OVERNIGHT. A MODERATELY UNSTABLE AIRMASS
AND STRONG WIND SHEAR WILL ALLOW SOME STORMS TO BECOME SEVERE.
LARGE HAIL APPEARS TO BE THE PRIMARY SEVERE WEATHER HAZARD...ALONG
WITH STRAIGHT-LINE WIND DAMAGE. A FEW TORNADOES MAY ALSO BE
POSSIBLE...THUS A TORNADO WATCH REMAINS IN EFFECT THROUGH 10PM CDT
TONIGHT. ADDITIONALLY...STORMS MAY REPEATEDLY TRACK ACROSS THE
SAME AREAS THROUGH THE EVENING AND OVERNIGHT HOURS...PRODUCING
HEAVY RAINFALL OVER LOCATIONS THAT HAVE ALREADY RECEIVED
SIGNIFICANT RAINFALL SINCE MONDAY MORNING. A FLASH FLOOD WATCH
REMAINS IN EFFECT FOR THE REGION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

MULTIPLE ROUNDS OF THUNDERSTORMS ARE EXPECTED LATE WEDNESDAY NIGHT
THROUGH SATURDAY AS A VERY WARM AND HUMID AIRMASS INTERACTS WITH A
NEAR STATIONARY FRONT. SEVERAL PERIODS OF STRONG OR SEVERE
THUNDERSTORMS ARE POSSIBLE THROUGH THIS TIME FRAME...BUT THE PRIMARY
CONCERN WILL BE A PERSISTENT HEAVY RAINFALL THREAT. SEVERAL
ADDITIONAL INCHES OF RAINFALL ARE LIKELY THROUGH THE MIDDLE TO LATE
WEEK PERIOD WHICH MAY LEAD TO WIDESPREAD SIGNIFICANT FLOODING ACROSS
PORTIONS OF THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING.

PMM

In the hours before

Local storm report, May 28, 6:12 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
612 PM CDT TUE MAY 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     FLASH FLOOD      3 NW TARKIO             40.47N 95.42W
05/28/2013                   ATCHISON           MO   LAW ENFORCEMENT

            HWY AA UNDERWATER WEST OF HWY 59 NORTHWEST OF TARKIO

&&

BAILEY
Special weather statement, May 28, 6:25 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
625 PM CDT TUE MAY 28 2013

MOZ002-290015-
NODAWAY MO-
625 PM CDT TUE MAY 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN NODAWAY COUNTY UNTIL 715
PM CDT...

AT 620 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BURLINGTON JUNCTION...OR 14 MILES NORTHWEST
OF MARYVILLE...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH EXTREMELY HEAVY RAIN AND
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HOPKINS...CLEARMONT AND PICKERING.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4057 9467 4042 9463 4038 9514 4054 9518
      4058 9502
TIME...MOT...LOC 2325Z 257DEG 14KT 4047 9505

CDB
Special weather statement, May 28, 7:15 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
715 PM CDT TUE MAY 28 2013

MOZ003-005-290100-
HARRISON MO-WORTH MO-
715 PM CDT TUE MAY 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR WORTH AND NORTHWESTERN HARRISON
COUNTIES UNTIL 800 PM CDT...

AT 712 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF RAVENWOOD...OR 15 MILES
NORTHEAST OF MARYVILLE...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GRANT CITY...WORTH...DENVER...ALLENDALE AND HATFIELD.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4039 9408 4038 9445 4039 9460 4039 9461
      4047 9461 4047 9462 4054 9463 4058 9447
      4058 9410
TIME...MOT...LOC 0015Z 257DEG 31KT 4045 9459

CDB
Special weather statement, May 28, 7:42 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
742 PM CDT TUE MAY 28 2013

MOZ007-290115-
PUTNAM MO-
742 PM CDT TUE MAY 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PUTNAM COUNTY UNTIL 815
PM CDT...

AT 740 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF UNIONVILLE...MOVING
NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  UNIONVILLE AND LIVONIA.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4057 9270 4056 9271 4056 9268 4054 9271
      4052 9268 4050 9269 4050 9268 4048 9270
      4042 9270 4038 9300 4039 9312 4043 9314
      4059 9279 4059 9272
TIME...MOT...LOC 0043Z 246DEG 31KT 4039 9304

CDB
Special weather statement, May 28, 8:32 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
832 PM CDT TUE MAY 28 2013

MOZ004-012-013-290215-
ANDREW MO-DE KALB MO-GENTRY MO-
832 PM CDT TUE MAY 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ANDREW...SOUTHWESTERN
GENTRY AND NORTHWESTERN DEKALB COUNTIES UNTIL 915 PM CDT...

AT 831 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SAVANNAH...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  UNION STAR...KING CITY AND HELENA.

THIS WILL IMPACT

 I-29 BETWEEN MILE MARKERS 55 AND 59.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4013 9450 3993 9445 3986 9490 3999 9491
TIME...MOT...LOC 0133Z 256DEG 22KT 3995 9482

CDB
Local storm report, May 28, 8:33 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
833 PM CDT TUE MAY 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 PM     HAIL             SAVANNAH                39.94N 94.83W
05/28/2013  E0.88 INCH       ANDREW             MO   TRAINED SPOTTER

&&

HMORGAN

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:15 PM CDTSpecial Weather StatementEAXWorth45 min
May 28, 7:42 PM CDTSpecial Weather StatementEAXPutnam33 min
May 28, 8:32 PM CDTSpecial Weather StatementEAXAndrew43 min
May 28, 8:48 PM CDTSpecial Weather StatementEAXPutnam, Schuyler42 min
May 28, 9:00 PM CDTSevere Thunderstorm WarningEAXAdair, Schuyler30 min
May 28, 9:06 PM CDTSevere Thunderstorm WarningEAXAndrew, DeKalb24 min
May 28, 9:28 PM CDTSevere Thunderstorm WarningEAXDaviess, DeKalb, Gentry, Harrison32 min
May 28, 9:38 PM CDTFlash Flood WarningEAXAndrew, Buchanan, Holt, Nodaway6 hr
May 28, 10:21 PM CDTSpecial Weather StatementEAXPlatte24 min
May 28, 10:42 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clay, Clinton, Ray33 min
May 28, 11:11 PM CDTSpecial Weather StatementEAXGrundy34 min
May 29, 6:09 AM CDTRiver Flood WarningEAXAdair, Macon, Putnam, Schuyler38 hr
May 29, 6:56 AM CDTAreal Flood WarningEAXAdair, Mercer, Putnam, Schuyler, Sullivan24 hr
May 29, 11:22 AM CDTSpecial Weather StatementEAXAtchison23 min
May 29, 11:32 AM CDTSevere Thunderstorm WarningEAXAtchison28 min
May 29, 11:44 AM CDTFlash Flood WatchEAXAdair, Andrew, Atchison, Bates, Buchanan, Caldwell and 31 more55 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.